# SDR CALA2017052801625

- Difficulty date: May 28, 2017
- Submitted: May 29, 2017
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 85,678 hours, 20,916 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 72067752
- Part serial: 0248
- Condition: Smoke
- Location: Aft Galley
- Part time: 65,781 hours, 19,789 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OVEN 413 SMOKES. A NEW OVEN INSTALLED AND OPS CHECKED GOOD.
